MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged there was an issue with the cobas infinity software.A rule was created in the cobas infinity software to transmit results less than the measuring range of the aspartate amino transferase (ast) assay (measuring range = 5 - 700 u/l) as < 5 u/l.A sample processed on a cobas c 503 analytical unit initially resulted in an ast value of 55.5 u/l accompanied by a data flag indicating a linearity issue.The sample was the automatically diluted 1:10 on the c 503 analyzer and repeated, resulting in an ast value of 43.3 u/l with a data flag indicating the value was below the measuring range of the assay.The result of 43.3 u/l was transmitted to the customer's host system by the cobas infinity software as < 5 u/l.
 
Additional Manufacturer Narrative
The serial number of the customer's c 503 anlayzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The result modification occurred due to a system setting called "result modification by range" under the "ica instrument definition" setting.In this case, the received ast test result triggered the alarm code "27" (for results exceeding the limit of quantification), and consequently, the system applied the modification, resulting in the final reported value of "<5 u/l".The investigation did not identify a software issue in cobas infinity.The result modification was triggered by the "result modification" by range configuration of the system.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21872741
Report Number1823260-2025-01202
Device Sequence Number7719612
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown